# SDR ASAA2016082617808

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 9,254 hours, 2,990 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM 1 AND SATCOM 2 EITHER DROP CALL OR ARE UNABLE TO INITIATE COMMUNICATION. SHOWING SATCOM, VOICE UNAVAILABLE, MESSAGE ON THE BOTTOM OF SATCOM MENU PAGE 1 MOST OF THE TIME.  ACFT GROUNDED.   COULD NOT DUPLICATE PROBLEM.  SATCOM 1 & 2 OPS NORMAL IAW AMM 23-15-00, GOOD RECEIVE AND TRANSMIT OBTAINED WITH DISPATCH.
